# SDR DALA2024112711244

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 77,352 hours, 36,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 23 AND 28DEF EMERGENCY ESCAPE MOUNTED LIGHTS INOPERATIVE.  REMOVED AND REPLACED CABIN EMERGENCY ESCAPE LIGHTS AT SEATS 23DEF AND 28DEF PER A 320 AMM 33-51. OPS GOOD. THIS CLEARS MEL 33-50-03A. PLACARDS REMOVED. (LP: 6570846)
